# SDR FDEA201302270465

- Difficulty date: February 27, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 66,145 hours, 11,266 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT BULKHEAD PANEL FOUND CORRODED AT BS 1841, "X" = 15 TO "X" =24.  BULKHEAD PANEL REMOVED AND REPLACED WITH NEW FABRICATED AS PER SRM 51-35-01 REVISION 51. WEB FABRICATED IAW DRAWING AYG7170 REVISION T. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 116.
